AMS eContent Search Results
Matches for: msc=(05E45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Aldo Conca, Martina Juhnke-Kubitzke and Volkmar Welker. Asymptotic syzygies of Stanley-Reisner rings of iterated subdivisions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rafael S. González D’León and Michelle L. Wachs. On the (co)homology of the poset of weighted partitions. Trans. Amer. Math. Soc. 368 (2016) 6779-6818.
Abstract, references, and article information   
View Article: PDF

[3] Gil Kalai, Eran Nevo and Isabella Novik. Bipartite rigidity. Trans. Amer. Math. Soc. 368 (2016) 5515-5545.
Abstract, references, and article information   
View Article: PDF

[4] Cesar Ceballos and Vincent Pilaud. Denominator vectors and compatibility degrees in cluster algebras of finite type. Trans. Amer. Math. Soc. 367 (2015) 1421-1439. MR 3280049.
Abstract, references, and article information   
View Article: PDF

[5] Michał Adamaszek and Jan Hladký. Dense flag triangulations of $3$-manifolds via extremal graph theory. Trans. Amer. Math. Soc. 367 (2015) 2743-2764.
Abstract, references, and article information   
View Article: PDF

[6] Satoshi Murai. $h$-vectors of simplicial cell balls. Trans. Amer. Math. Soc. 365 (2013) 1533-1550.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1